Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Orthogonal edge polynomials in the solution of boundary value problems


Authors: G. Horvay and F. N. Spiess
Journal: Quart. Appl. Math. 12 (1954), 57-69
MSC: Primary 65.0X
DOI: https://doi.org/10.1090/qam/65270
MathSciNet review: 65270
Full-text PDF


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 65.0X

Retrieve articles in all journals with MSC: 65.0X


Additional Information

DOI: https://doi.org/10.1090/qam/65270
Article copyright: © Copyright 1954 American Mathematical Society

American Mathematical Society